EconPapers    
Economics at your fingertips  
 

The Stability and Asymptotic Behavior of Quadratic Mappings on Restricted Domains

Kil-Woung Jun () and Hark-Mahn Kim ()
Additional contact information
Kil-Woung Jun: Department of Mathematics, Chungnam National University
Hark-Mahn Kim: Department of Mathematics, Chungnam National University

Chapter Chapter 8 in Nonlinear Analysis and Variational Problems, 2010, pp 87-97 from Springer

Abstract: Abstract In this paper, we investigate the generalized Hyers–Ulam stability problem for quadratic functional equations in several variables, and then obtain an asymptotic behavior of quadratic mappings on restricted domains.

Keywords: Functional Equation; Quadratic Mapping; Product Space; Functional Inequality; Restricted Domain (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0158-3_8

Ordering information: This item can be ordered from
http://www.springer.com/9781441901583

DOI: 10.1007/978-1-4419-0158-3_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0158-3_8